# SDR UALA2012102506120

- Difficulty date: October 24, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 65,674 hours, 24,073 cycles
- Engine: Pwa PW2037
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W3386102218
- Condition: Shorted
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E ASSY MSG, FLT DIVERTED.AFTER TAKEOFF IN ROUGH AIR, L/E ASSYMETRY MESSAGE ON EICAS WITH L/E LIGHT ILLUMINATED.  NO ABNORMAL FLIGHT CONTROL ISSUES.  MAINT TEXT: PILOT DEBRIEF - PILOT HAND FLYING, ON INITIAL CLIMB, CLEARED UP 10-15 MIN INTO FLIGHT BETWEEN 28 & 29 GOT L/E SLAT EICAS WITH LEADING EDGE LIGHT ON FWD INST PNL FOR REMAINDER OF FLIGHT.  NO ROLL CONDITIONS.  FAULT FOUND & REPLACED WIRE.  REF 6742015 FOR SYSTEM OPS CHECK.  ALL MESSAGES CLEARED AND OPS CHECK GOOD.
